This will probably be less interesting and more informational.
Seriously. And you're about to say TMI.
So my gyno started me on these new pills: YAZ. Before, I was on Ortho-Trycyclen Lo. Last time i was there she asked me if i was moody before my period and i said, "who isn't?" so she thought we might want to switch to Yaz because its supposed to resolve the bitchness. Whatev.
So today is the 2nd day of my second month. Let me share with you, since i NOW know what the problem is, what's going on. Last week i had a... let's call it an "episode." The cause? I couldn't find a pair of pants i wanted to wear to work. The result? I kicked through the bottom drawer of a dresser.
Cut to today. (and if you work with me, here's what's up). So i'm at work, working, and i had taken some benedryl the night before because i have this rash that came from no where. Don't worry, it's just my face, neck, chest, and back... no where sketchy. Anywho, So i take it for this rash cause mom said that that might get rid of it. And i wake up late and groggy and go to work and i felt sleepy and heavy all day. Everyone keeps asking me what's wrong all day and i don't know so i just assume its the benedryl (i'm probably spelling that wrong, but will continue to do so for the remainder of the blog). So we have a meeting and i'm quiet, which i'm not usually. And for the week i've been kind of sluggish, which i'm not usually. Very tired. I figure it's because i'm poor, full time school/job/parent etc. It seemed like those things could make you not right. And i didnt' feel right, but what can you do?
So post meeting, there's some time and things are okay and then they're not. And i start crying. I write my teacher an email and tell her i'm crazy and i dont' know why and i can't come to class even though we get docked a letter grade for missing it AND it's the review for the final, because i'm almost certain that i can't make it through without some sort of outburst and I hope that's enough. I keep getting really upset over irrational things, but i'm rational enough to know that it's irrational but crazy enough to not be able to do anything about it.
I get home. Since i just got on these pills i figured i'd look at that little book they give you. Never have before, but i'm already nutzo so there's no reason why i can't try new things.
Then i see this list. I'm going to focus on the last portion of the consequences of taking this medication.
"5. Other Side Effects
Other side effect may include nausea, vomiting, change in appetite, headache, nervousness, depression, dizziness, loss of scalp hair, rash, and vaginal infections."
I have all but 3 of those symptoms.
I told you. I'm crazy. But i can't help it. I called the doctor and left a message with the receptionist and told her i wanted to switch back because i was experiencing side effects. She wanted to know which ones. I read her the list (less the three). So i'm waiting on a call back. In the meantime, i still have to take these "crazy pills" so that's the matter. I'm honestly unstable. Until the lady calls.
So there's the deal. There's what's wrong. You can ask me about it, or talk to me about anything really. I might cry though. For any number of reasons. At any time. I'm borderline constantly. So if i seem sad, or nervous, or upset, or if i start crying, I'm sorry. But i can't help it.
Why not stop taking the pills, you ask? Because i'm almost certain that babies make you crazy too. The lesser of two crazies...
In any event i'd like to thank miranda and jim who have both seen the crazy and the tears first hand and have done everything they can to console me and make things easier. Thank you.
Straight jacket anyone?